# SDR SWIA202162259

- Difficulty date: October 29, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 39,862 hours, 38,700 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D:GEAR UP DISAGREE COMPLIED WITH QRH 13-3 DIVERTED TO LAX.  MAIN GEAR INDICATED UNSAFE UNTIL COMPLETION OF 13-3. LANDING UNEVENTFUL. DEFERRED LANDING GEAR RETRACTION SYSTEM IN ACCORDANCE WITH MEL 32-30-1. COMPLIED WITH MAINTENANCE ACTIONS. INSTALLED AND SAFETY WIRED LANDING GEAR LOCKPINS IN ACCORDANCE WITH AMM 10-11-00. DOWNGRADED CAT II STATUS PER GMM 2-23. / C: MEL 32-30-1 / CAT: A DUE 30OCT21 / *** DUE TO ODI EVENT, AIRCRAFT REQUIRES SMOD APPROVAL TO RTS / ***ODI EVENT. SMOD APPROVAL REQUIRED PRIOT TO RETURN TO SERVICE*** /                   ******CAT II NOT AUTHORIZED******    (FLIGHT 5326 - FILED CLOSED)    OCT 30, 2021  STATION: LAX--DEFERRED LANDING GEAR RETRACTION SYSTEM IN ACCORDANCE WITH MEL 32-30-1. COMPLIED WITH MAINTENANCE ACTIONS. INSTALLED AND SAFETY WIRED LANDING GEAR LOCKPINS IN ACCORDANCE WITH AMM 10-11-00. DOWNGRADED CAT II STATUS PER GMM 2-23.  / NOV 01, 2021  STATION: FAT -- REF CP 23747559 FOR TROUBLESHOOTING AND REPLACEMENT OF THE MLG SELECTOR VALVE. CP 23747810 FOR INSPECTION/RIGGING CHECK OF THE UPLOCKS.  CP 23747802 AND CP 23748493 FOR PSEU REPLACEMENT AND OPS CHECK. COMPLIED WITH MIP 34-220-1021-SKY CAT II RETURN TO SERVICE TEST. CAT II UPGRADED. RETURN TO SERVICE AUTHORIZED.
